# SDR REXA2022062401341

- Difficulty date: June 8, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL BETWEEN F.S.572 TO F.S.661+16 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED CORRODED L/H SIDE SEAT RAIL FROM F.S.572 TO F.S.661+16 AND INSTALLED NEW SERVICABLE SEAT RAIL IAW CRJ 900 AMM 53-00-49-400-801-A07 AND SRM 53-00-49-201-002-A01.
